# SDR CA120209005

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,578 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Chafed
- Location: Magneto
- Part time: 349 hours
- Component: Magneto, Lyc
- Component part number: 1034929001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISTRIBUTOR BLOCK FOUND WITH BUSHING WORN, CAUSING CHAFING ON DISTRIBUTOR BLOCK SPARK PINS.  NEW DISTRIBUTOR BLOCK, PN:10-391586 INSTALLED.  NEW GEAR, PN:10-349237 INSTALLED.  MAGNETO RETURNED TO SERVICE.
